MathSciNet Relay Station
MathSciNet bibliographic data
MR294962 (45 #4030) 41A50
Chalmers, Bruce L. A unified approach to uniform real approximation by polynomials with linear restrictions. Trans. Amer. Math. Soc. 166 (1972), 309–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement